Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Small child, genital discharge with mucus. Taken emicasin injection, cefixime. Treatment?

sir, my 2.7 years old daughter having a genital discharge little mucus brownish color . before 5 days she was having deep discharge & fever. doctor said infection & treated with emicasin injection & cefixime . now a days that deep discharge is turned light liquid mucus like. please advise me what to do. which disease is this & treatment. i am very much worried. please
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child is having discharge with fever culd be due to a urinary tract infection or a local fungal infection.
Contnue the medication as per your Pediatrician advise.
But a urine examination for complete urine examination and for culture and sensitivity will help to find out the infection and will help in the management.
If the fever and discharge is not subsiding consult your Pediatrician for further evaluation and treatment.
Hope I have answered your query.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor